# SDR ASOA20140625152

- Difficulty date: June 25, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 36,056 hours, 27,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 14572021004
- Condition: Cracked
- Location: Frame 48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT WING/FUSELAGE FILLET HAS CRACKS AT RIVET FRAME 48, 10MM AFT AND 6MM FWD, REQUIRES FINAL REPAIR IAW EC5320-01707.  MAINTENANCE REPAIRED RT WING/FUSELAGE FILLET AT FRAME 48 IAW EC5320-01707 AND SRM 53-23-12.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
